# SDR 2013FA0000507

- Difficulty date: August 24, 2013
- Submitted: September 9, 2013
- Operation: General aviation
- Aircraft: N942BQ
- Make and model: Cessna 750
- Aircraft serial: 024
- Aircraft time: 10,625 hours, 6,509 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 42140021651
- Part serial: 3072
- Condition: Failed
- Location: Trim System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OPS CHECK, SECONDARY TRIM SYSTEM FAILED.
